Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003, Issue 7, Pages 407-433
http://dx.doi.org/10.1155/S1085337503211015

Revisiting Cauty's proof of the Schauder conjecture

1Department of Mathematics, Pittsburg State University, Pittsburg 66762, KS, USA
2Department of Mathematics, University of Missouri-Columbia, Columbia 65211, MO, USA

Received 18 April 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tadeusz Dobrowolski, “Revisiting Cauty's proof of the Schauder conjecture,” Abstract and Applied Analysis, vol. 2003, no. 7, pp. 407-433, 2003. https://doi.org/10.1155/S1085337503211015.